# SDR 2003FA0001138

- Difficulty date: October 23, 2003
- Submitted: November 7, 2003
- Operation: General aviation
- Aircraft: N858MK
- Make and model: Lear 45LEAR
- Aircraft serial: 141
- Engine: Garrtt TFE731*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 4556100001V11001
- Part serial: 90091200
- Condition: Failed
- Location: Cockpit
- Part time: 822 hours, 564 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU FL350, PILOTS WINDSHIELD SHATTERED.  OUTER GLASS LAYER SHATTERED.  822.0 HTT / 564 CYCLES (K)
